RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1970, Volume 191, Number 3, Pages 537–539 (Mi dan35297)  

MATHEMATICS

Theorems on minimizing paths in noncompact Riemannian spaces of positive curvature

V. A. Toponogov

Institute of Mathematics, Siberian Branch of USSR Academy of Sciences, Novosibirsk

Full text: PDF file (419 kB)

Bibliographic databases:
Presented: А. Д. Александров
Received: 29.06.1969

Citation: V. A. Toponogov, “Theorems on minimizing paths in noncompact Riemannian spaces of positive curvature”, Dokl. Akad. Nauk SSSR, 191:3 (1970), 537–539

Citation in format AMSBIB
\Bibitem{Top70}
\by V.~A.~Toponogov
\paper Theorems on minimizing paths in noncompact Riemannian spaces of positive curvature
\jour Dokl. Akad. Nauk SSSR
\yr 1970
\vol 191
\issue 3
\pages 537--539
\mathnet{http://mi.mathnet.ru/dan35297}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0262974}
\zmath{https://zbmath.org/?q=an:0212.26503}


Linking options:
  • http://mi.mathnet.ru/eng/dan35297
  • http://mi.mathnet.ru/eng/dan/v191/i3/p537

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:31
    Full text:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020